RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khubiev, Kazbek Uzeirovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:1336
Abstract pages:1481
Full texts:536
References:266
Candidate of physico-mathematical sciences (2009)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: equations of hyperbolic-parabolic type, loaded equations, boundary value problems, non-local problems, problems with shift, Tricomi problems, Gellerstedt problems, problem of Bitsadze–Samarskii.

Subject:

Local and non-local boundary value problems for loaded differential equations of mixed type.


http://www.mathnet.ru/eng/person41692
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=6677-5647
http://orcid.org/0000-0003-0081-0276
http://www.researcherid.com/rid/K-1216-2018
http://www.scopus.com/authid/detail.url?authorId=57203927752

Publications in Math-Net.Ru
2019
1. K. U. Khubiev, “Boundary-value problem for a loaded hyperbolic-parabolic equation with degeneration of order”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 167 (2019),  112–116  mathnet  elib
2. K. U. Khubiev, “The Bitsadze–Samarskii problem for some characteristically loaded hyperbolic-parabolic equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:4 (2019),  789–796  mathnet
2018
3. K. U. Khubiev, “Boundary-Value Problem for a Loaded Equation of Hyperbolic-Parabolic Type with Degeneracy of Order in the Domain of Hyperbolicity”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 149 (2018),  113–117  mathnet  mathscinet
4. K. U. Khubiev, “Boundary value problem with shift for loaded hyperbolic-parabolic type equation involving fractional diffusion operator”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:1 (2018),  82–90  mathnet  elib
2017
5. K. U. Khubiev, “On a non-local problem for mixed hyperbolic-parabolic equations”, Mathematical notes of NEFU, 24:3 (2017),  12–18  mathnet  elib
6. K. U. Khubiev, “Analogue of Tricomi problem for characteristically loaded hyperbolic-parabolic equation with variable coefficients”, Ufimsk. Mat. Zh., 9:2 (2017),  94–103  mathnet  elib; Ufa Math. J., 9:2 (2017), 92–101  isi  scopus
2016
7. K. U. Khubiev, “A problem with an integral condition in the hyperbolic part for a characteristically loaded hyperbolic-parabolic equation”, Mathematical notes of NEFU, 23:4 (2016),  91–98  mathnet  elib
8. K. U. Khubiev, “On mathematical models of the Aller equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, 4-1(16),  56–65  mathnet  mathscinet  elib
9. K. U. Khubiev, “A maximum principle for a loaded hyperbolic-parabolic equation”, Vladikavkaz. Mat. Zh., 18:4 (2016),  80–85  mathnet
2015
10. K. U. Khubiev, “About model of loaded partial hyperbolic-parabolic differential equation of second order”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2015, 2(11),  27–38  mathnet  elib; Bulletin KRASEC. Phys. & Math. Sci., 11:2 (2015), 24–35
2007
11. K. U. Khubiev, “Задача Геллерстедта для нагруженного уравнения смешанного типа c данными на непараллельных характеристиках”, Matem. Mod. Kraev. Zadachi, 3 (2007),  187–188  mathnet
12. K. U. Khubiev, “Tricomi problem analogue for loaded equation of hyperbolic-parabolic type with variable coefficients”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(15) (2007),  155–158  mathnet
2004
13. K. U. Khubiev, “Об одной краевой задаче для нагруженного уравнения гиперболо-параболического типа”, Matem. Mod. Kraev. Zadachi, 3 (2004),  231–232  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020